ICC   25427
INSTITUTO DE INVESTIGACION EN CIENCIAS DE LA COMPUTACION
Unidad Ejecutora - UE
artículos
Título:
The eternal dominating set problem for interval graphs
Autor/es:
SOULIGNAC, FRANCISCO J.; RINEMBERG, MART├ŹN
Revista:
INFORMATION PROCESSING LETTERS
Editorial:
ELSEVIER SCIENCE BV
Referencias:
Año: 2019 vol. 146 p. 27 - 29
ISSN:
0020-0190
Resumen:
We prove that, in games in which all the guards move at the same turn, the eternal domination and the clique-connected cover numbers coincide for interval graphs. A linear algorithm for the eternal dominating set problem on interval graphs is obtained as a by-product.